MAUDE Adverse Event Report: ARTHREX, INC. BURR, OVAL, 8 FLUTE 5.0MM X 13CM; BURR,SURGICAL

ARTHREX, INC. BURR, OVAL, 8 FLUTE 5.0MM X 13CM; BURR,SURGICAL
Model Number BURR, OVAL, 8 FLUTE 5.0MM X 13CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an ankle arthroscopy metal deposits detached from the shaver blade and remained in the patient.Visible deposits were removed from the patient.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
BURR, OVAL, 8 FLUTE 5.0MM X 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24816273
Report Number1220246-2026-02049
Device Sequence Number9594812
Product Code GFF
UDI-Device Identifier00888867043862
UDI-Public(01)00888867043862(11)221214(17)271130(10)15034115
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, OVAL, 8 FLUTE 5.0MM X 13CM
Device Catalogue NumberAR-8500OBE
Device Lot Number15034115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown